# SDR FDEA2019091762683

- Difficulty date: September 16, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 65,994 hours, 14,102 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: AEA0526
- Condition: Cracked
- Location: Bs 1321-1421
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H CENTER LANDING GEAR WHEEL WELL FWD KEEL BEAM MACHINE DOUBLER (AEA0526)HAS   A CRACK ON THE AFT ANGLE BETWEEN THE FASTENER HOLES. REMOVED AND REPLACED MACHINE DOUBLER IN REF TO DWG AEA0526 AND SRM 51-31-01.
